# SDR COMA9710006

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12006157007
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, FOUND THE FOLLOWING PART TO BE CORRODED.  CARGO FLOOR SUPPORT STRUCTURE RT BUTT STRAP.  THE PART WAS REPLACED WITH A NEW FACTORY PART PER EMB120 SRM CHAPTER 51, STANDARD PRACTICES.
